Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 23 (2018), paper no. 99, 11 pp.
Growth of normalizing sequences in limit theorems for conservative maps
We consider normalizing sequences that can give rise to nondegenerate limit theorems for Birkhoff sums under the iteration of a conservative map. Most classical limit theorems involve normalizing sequences that are polynomial, possibly with an additional slowly varying factor. We show that, in general, there can be no nondegenerate limit theorem with a normalizing sequence that grows exponentially, but that there are examples where it grows like a stretched exponential, with an exponent arbitrarily close to $1$.
Electron. Commun. Probab., Volume 23 (2018), paper no. 99, 11 pp.
Received: 29 March 2018
Accepted: 12 November 2018
First available in Project Euclid: 19 December 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gouëzel, Sébastien. Growth of normalizing sequences in limit theorems for conservative maps. Electron. Commun. Probab. 23 (2018), paper no. 99, 11 pp. doi:10.1214/18-ECP192. https://projecteuclid.org/euclid.ecp/1545188959